# SDR HNAA2012081300912

- Difficulty date: August 12, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 45,456 hours, 52,653 cycles
- Engine: Pwa PW123
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Electronic Unit
- Part number: 3014407
- Part serial: RT1644
- Condition: Failed
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AUTO FEATHER DID NOT ARM.   R & R AUTOFEATHER ARM LIGHT RELAY AND NR 1 TSEU IAW MM 72-01-10. GROUND RAN IAW -8 RUNUP MANUAL.   ARMED AT 90 PERCENT TORQUE.  OPS CHECK GOOD.
